MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ACTIS BROACH SIZE 7; HIP INSTRUMENT - BROACH

DEPUY IRELAND - 3015516266 ACTIS BROACH SIZE 7; HIP INSTRUMENT - BROACH
Catalog Number 301001070
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device was received without allegation.Visual exam of the received device found the broach post is bent.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the following device was received as blind unit.Product code: 301001070, lot no - pg331590, tracking no -(b)(4).However, it couldn't be associated with a complaint or any other existing record.As a result, this complaint was created to analyze the returned device.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection of the returned sample revealed that the actis broach size 7 was found slightly bent from the post, light nicks were observed around the post.No other issues were observed.A functional test was performed with a mating device (952210500f) revealed that the broach was not able to fully seated with the handle.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces such as impaction forces and prying motion while the broach is not fully seated with the mating device.Based on the investigation findings, the potential cause is traced to unintended use error, and it has been determined that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ACTIS BROACH SIZE 7
Common Device Name
HIP INSTRUMENT - BROACH
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18669668
Report Number1818910-2024-02712
Device Sequence Number15454205
Product Code QBO
UDI-Device Identifier10603295548669
UDI-Public10603295548669
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301001070
Device Lot NumberPG331590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown